HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

Medicine effecting magick

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Gibbous Moon
Waxing Gibbous
61% Full
MEMBERS ONLINE
RAWRxLunaticSapphixxZabrinaKiara_KattyBlackDDesmond12IrisxmightyBurnedwolf6nocashGypsyWomanAK.tenjoCanine19SmiledogBogiLorachaneyKoko43
Forums -> Misc Topics -> Medicine effecting magick

Medicine effecting magick
By: / Beginner
Post # 1
I recently had surgery and my painkillers seem to be draining me. Does anyone know how i could stop this? It would be greatly appreciated.
Login or Signup to reply to this post.

Re: Medicine effecting magick
By: / Novice
Post # 2
I would be careful. If the doctor has prescribed pain killers and you need bedrest, casting spells is a bad idea. Your body needs energy to heal, you deplete this energy it could make you worse.

Herbs might help but again, check with your doctor as the herbs might react with the medicine. If you can find a natural pain killer you would rather take, talk with your doctor and if its a wise move, switch to the natural medicine.
Login or Signup to reply to this post.

Re: Medicine effecting magick
By:
Post # 3
Well.. Try to take doctor theraphy if you want.. But be careful from people who suggest you to go mental hospital, they theraphy is not natural and it making worse.. and try to with your close friend at doctor theraphy..


Login or Signup to reply to this post.

Re: Medicine effecting magick
By: / Beginner
Post # 4
Thank you both. Ill just spend a couple days in bed and see if that helps first.
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only